UM
Probabilistic Solutions of the In-Plane Nonlinear Random Vibrations of Shallow Cables Under Filtered Gaussian White Noise
Er, G. K.; Wang, K.; Iu, V. P.
2018-04
Source PublicationINTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS
ISSN0219-4554
Volume18Issue:4
AbstractThe probabilistic solutions of the responses of shallow cable are studied when the cable is excited by filtered Gaussian white noise. The nonlinear multi-degree-of-freedom system is formulated which governs the random vibration of cable. The state-space-split (SSS) method and exponential polynomial closure (EPC) method are adopted to analyze the probabilistic solutions of cable systems in order to study the effectiveness and computational effciency of SSS-EPC procedure in analyzing the probabilistic solutions of the cable systems under the excitation of filtered Gaussian white noise. Numerical results obtained by SSS-EPC method, Monte Carlo simulation, and equivalent linearization method are compared to examine the computational efficiency and numerical accuracy of SSS-EPC method in this case. Thereafter, the behaviors of probabilistic solutions of the cable systems are studied with different values of peak frequency and seismic intensity of excitation when the cable is excited by Kanai-Tajimi seismic force. Some observations and discussions are given by introducing a probabilistic quantity to show the influence of excitations on the probabilistic solutions.
KeywordNonlinear random vibration cable system probabilistic solution filtered Gaussian white noise
DOI10.1142/S0219455418500621
URLView the original
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Mechanics
WOS SubjectEngineering, Civil ; Engineering, Mechanical ; Mechanics
WOS IDWOS:000428866000016
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
Recommended Citation
GB/T 7714
Er, G. K.,Wang, K.,Iu, V. P.. Probabilistic Solutions of the In-Plane Nonlinear Random Vibrations of Shallow Cables Under Filtered Gaussian White Noise[J]. INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS,2018,18(4).
APA Er, G. K.,Wang, K.,&Iu, V. P..(2018).Probabilistic Solutions of the In-Plane Nonlinear Random Vibrations of Shallow Cables Under Filtered Gaussian White Noise.INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS,18(4).
MLA Er, G. K.,et al."Probabilistic Solutions of the In-Plane Nonlinear Random Vibrations of Shallow Cables Under Filtered Gaussian White Noise".INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS 18.4(2018).
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er, G. K.]'s Articles
[Wang, K.]'s Articles
[Iu, V. P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er, G. K.]'s Articles
[Wang, K.]'s Articles
[Iu, V. P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er, G. K.]'s Articles
[Wang, K.]'s Articles
[Iu, V. P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.